A single-server Poisson queueing system with delayed-service Online publication date: Fri, 27-Jun-2008
by Aliakbar Montazer Haghighi, Dimitar P. Mishev, Stefanka S. Chukova
International Journal of Operational Research (IJOR), Vol. 3, No. 4, 2008
Abstract: In this paper, we investigate busy period and queue length (steady-state and transient) of a single-server Poisson queue with delayed-service, to set the tone for more complicated models that will appear later. We will analyse this model by considering M/G/1 as well as the use of differential difference equations approximating a non-Markovian system. We obtain the distribution of the length of a busy period, steady-state mean and distribution of the queue length, Laplace transform of the probability of the system being empty and Laplace transform of the generating function of the distribution of the transient queue length.
Online publication date: Fri, 27-Jun-2008
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Operational Research (IJOR):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org